Advanced search

Generation of simple quadrangulations of the sphere

(2005) DISCRETE MATHEMATICS. 305(1-3). p.33-54
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Brinkmann, Gunnar, S GREENBERG, C GREENHILL, BD MCKAY, R THOMAS, and P WOLLAN. 2005. “Generation of Simple Quadrangulations of the Sphere.” Discrete Mathematics 305 (1-3): 33–54.
APA
Brinkmann, Gunnar, GREENBERG, S., GREENHILL, C., MCKAY, B., THOMAS, R., & WOLLAN, P. (2005). Generation of simple quadrangulations of the sphere. DISCRETE MATHEMATICS, 305(1-3), 33–54.
Vancouver
1.
Brinkmann G, GREENBERG S, GREENHILL C, MCKAY B, THOMAS R, WOLLAN P. Generation of simple quadrangulations of the sphere. DISCRETE MATHEMATICS. Elsevier Science; 2005;305(1-3):33–54.
MLA
Brinkmann, Gunnar, S GREENBERG, C GREENHILL, et al. “Generation of Simple Quadrangulations of the Sphere.” DISCRETE MATHEMATICS 305.1-3 (2005): 33–54. Print.
@article{350837,
  author       = {Brinkmann, Gunnar and GREENBERG, S and GREENHILL, C and MCKAY, BD and THOMAS, R and WOLLAN, P},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {1-3},
  pages        = {33--54},
  publisher    = {Elsevier Science},
  title        = {Generation of simple quadrangulations of the sphere},
  volume       = {305},
  year         = {2005},
}

Web of Science
Times cited: